Hi guys is it safe to take the painkiller paracetemol whilst taking thyroxine? My head is busting lm sure i have a sinus problem too lm feeling all washed out and groggy like ive gotten the flu ps i take ptu also and found out a few months ago that l can take paracetemol with that inbetween ptu doses but dont know about the thyroxine no where to ask than here at this time of evening cheers guys xx
Niecey, I know what you mean - I've been doing great all week (just started meds) and today it was like I regressed 10 days. I was dozing on a road trip to visit family and I woke up crying. Feeling better now, but I think I'm coming down with a cold.
I hope you're doing better tonight.
A foolish consistency is the hobgoblin of little minds.
niecsey , hope you are feeling a little better today
I take paracetemol and I am on thyroxine , my DR said I could ..
I understand re the crying I do it all the time , I find its best to not try and stop it or try and find a reason for my crying I just cry , let it out then tend to feel a little better later ..
" stay happy, keep positive & smile every day "
Hi guys ((((((((((((((hugs))))))))))) not to bad today lm sitting here with a bar of choccie lol just what l need! thanx again for all your help xxxxx **** l love this board!!! you lot are heaven sent xxx